# SDR EIA2006073

- Difficulty date: March 25, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, A 3.0 IN CRACK WAS FOUND ON INNER CHORD ANGLE AT STA 1265 AND WL170 INNER CHORD ANGLE SECTION REPAIRED PER SRM 51-40-04, SRM 51-10-07.  ALSO, CONFORM TO DWG 65B10365 AND RESTORED FINISH PER AMM 51-21 HFEC INSPECTION C/W ON TRIM LINE TO ENSURE DEFECT FREE CONDITION.
